ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SRF-770 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: malposition, migration.
Event or Problem Description
Healthcare professional reported of the left side device: "device migration/implant malposition, change shape/size/style".The device was explanted.